Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner–Shirshov bases for semirings
Author(s) Leonid A. Bokut, Yu-Fu Chen, Qiuhui Mo
TypeArticle in Journal
AbstractAbstract In the paper we derive a Gröbner–Shirshov algorithm for semirings and commutative semirings. As applications, we obtain Gröbner–Shirshov bases and A. Blassʼs (1995) and M. Fiore and T. Leinsterʼs (2004) normal forms of the semirings N [ x ] / ( x = 1 + x + x 2 ) and N [ x ] / ( x = 1 + x 2 ) , correspondingly.
KeywordsGröbner–Shirshov basis, Semiring, Congruence, Normal form
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869313001592
LanguageEnglish
JournalJournal of Algebra
Volume385
Pages47 - 63
Year2013
Edition0
Translation No
Refereed No
Webmaster